Chemotherapy side effects: A cause of heart disease?

Can chemotherapy side effects increase the risk of heart disease?

From Timothy J. Moynihan, M.D.

images.jpg cancer side effects Chemotherapy side effects may increase the risk of heart disease, including weakening of the heart muscle (cardiomyopathy) and rhythm disturbances (arrhythmias). Certain types of chemotherapy also may increase the risk of heart attack. Treatment with angiogenesis inhibitors and certain other targeted medications has been linked to high blood pressure (hypertension). Fortunately, heart disease associated with chemotherapy is rare — and not all chemotherapy drugs carry the potential side effect of heart damage.   Continue reading

Naturopathy!Prevent Heart Disease!

According to the news published in May 2013, in Natural standard, it is found that “Naturopathic Medicine May Help Reduce Heart Disease Risk”.

Naturopathic care may help reduce the risk of heart disease among people who have a high risk, a study reports.

Heart disease affects the heart muscle or the blood vessels of the heart. There are many different types of heart disease, but the most common is coronary artery disease (CAD). This condition causes the arteries to narrow, and it may lead to stroke or heart attack. In the United States, heart disease is the leading cause of death in adults. According to the U.S. Centers for Disease Control and Prevention (CDC), nearly 700,000 Americans die of heart disease each year./ Continue reading


Fatal error: Call to undefined function fabthemes_content_nav() in /home4/bjdwuhan/public_html/healthingit.com/wp-content/themes/Pilgrim/archive.php on line 85